# SDR SCNA2019100194182

- Difficulty date: September 24, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 58,533 hours, 30,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT UNDER TRAILING EDGE HAS WORN ANTI ABRASION PAINT NUMEROUS SPOTS. OUTBOARD TRAILING EDGE WEAR IS BEYOND ALLOWABLE LIMIT AND WILL REQUIRE REPAIR PER SRM 57-42-01-2R-6 REPAIR 6. REPAIRED REF SRM 57-42-01-2R-6
